Enter Your Search:
Br Med J (Clin Res Ed)
v.295(6609); 1987 November 21
Br Med J (Clin Res Ed). 1987 November 21; 295(6609): 1313–1314.
Skin reactions and fever with indapamide.
B H Stricker
Netherlands Centre for Monitoring of Adverse Reactions to Drugs, Rijswijk.
Copyright and License information
This article has been
other articles in PMC.
Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the
(470K), or click on a page image below to browse page by page.
British Medical Journal (Clinical Research Ed.)
are provided here courtesy of
BMJ Publishing Group
PubMed Central Canada is a service of the
Canadian Institutes of Health Research
(CIHR) working in partnership with the National Research Council's
national science library
in cooperation with the
National Center for Biotechnology Information
U.S. National Library of Medicine
(NCBI/NLM). It includes content provided to the
PubMed Central International archive
by participating publishers.